# SDR HNAA2013051700291

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 60,589 hours, 67,808 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE GEAR WARNING HORN SOUNDED AND WAS MUTED. WHEN FLAPS MOVED TO ZERO, HORN SOUNDED AGAIN AND WAS MUTED.  ACFT RETURNED TO DEPARTURE. EXTENTION AND LANDING WAS NORMAL.  COMPLIED WITH FUNCTION CHECK OF WARNING HORN. COULD NOT DUPLICATE.  R & R PSEU AS PRECAUTION IAW AMM 32-61-50.  OPS CHECKED GOOD. READ WIRES AT PSEU 3261-C36, B52, AND C65.  NO DEFECTS NOTED.
